# SDR CA970421018

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV13J5144
- Condition: Split
- Location: A  B Hyd Sys
- Component: Itt
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) A AND B HYDRAULIC SYSTEMS PRESSURIZED WITH INTERCONNECT VALVE CLOSED AND ENGINES NOT RUNNING. INTERCONNECT VALVE BODY SPLIT, REPLACED.
